UPM Institutional Repository

Items where Author is "Ahmadian Hosseini, Syed Ali"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Salahshour, Soheil and Ahmadian Hosseini, Syed Ali and Mahata, Animesh and Mondal, Sankar Prasad and Alam, Shariful (2018) The behavior of logistic equation with alley effect in fuzzy environment: fuzzy differential equation approach. International Journal of Applied and Computational Mathematics, 4 (62). 62 - 70. ISSN 2349-5103

This list was generated on Sat Sep 19 22:49:16 2020 UTC.